MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: reported as (b)(6).
 
Event or Problem Description
It was reported that proximal part of the device was separated from its shaft.A 135/20 renegade hi-flo kit was selected for use in the prostate.During preparation for the procedure, after the device was flushed and pulled out smoothly and slowly from inside the sheath, the proximal part was noted to be separated from it's shaft.The device was removed.The procedure was completed with another of the same device.No patient complications reported.
 
Additional Manufacturer Narrative
A2: age at time of event: reported as 63.Device evaluated by manufacturer: the device was returned for analysis.The device was inspected for any damage or irregularities.The renegade showed damage in the form of stretching and a fracture of the shaft.The fracture was located 2.5cm from the hub.The device was not completely separated, the inner liner was still attached.The distal end of the shaft showed multiple kinks and bends located from the tip, proximally to 28cm.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9788020
Report Number2134265-2020-02461
Device Sequence Number2456486
Product Code KRA
UDI-Device Identifier08714729280781
UDI-Public08714729280781
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0023302343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2020
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight95